# SDR REXA2024022700228

- Difficulty date: January 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N490PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15490
- Aircraft time: 6,689 hours, 5,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 316-343 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, MID CAP ANGLE AT STGR18L BETWEEN FS316 AND FS343 CORRODED AROUND FASTENER HOLES. INSTALLED A NEW PAX DOOR MID CAP ANGLE P.N. SH670-31825-9, IAW CRJ-900 SRM 51-41-00-001-001-A01.
